# SDR C2XA00BT022

- Difficulty date: May 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - FLT CO4218 - MAINTENANCE FOUND PASSENGER MAIN EXIT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  CLEANED CORROSION FROM THE LIGHT SOCKET AND OPS CHECKED, LIGHTS GOOD.  (X)
